Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Small, skin colored bumps on shoulders, spreading to back, chest, stomach. Dust allergy?

i noticed just a couple of very small skin coloured bumps (likegoosebumps) on my shoulders a week or so ago,it has since been spreading slowly i now have them on my back, chest and a few appearing on my tummy. i began to get a little itchy today. i dont frequent the ocean or pools. i did handle very dusty christmas ornaments (i was setting up the decorations for a small mall and was scratched by thema fair bit). an d wehave stayed at a hotel recently, my husband has nosymptoms at all .
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your rash-like skin eruptions could possibly be due to an allergic reaction or a heat rash (if you are living in a tropical country or exposed to heat / sun). I would suggest the following remedial measures:
- you can take an anti-histamine (anti-allergy) medication like Pheniramine or Cetrizine (which should be available over the counter)
- you can apply an emolient like calamine lotion to soothen the skin and relieve the itching
- avoid sweating or dirt accumulation by taking frequent baths
- avoid exposure to dust or irritants
- avoid perfumed or strong soaps, perfumes or lotions

If the rash is worsening or you develop any other complications, please see a doctor for further evaluation.

Wish you all the best.

Dr. Jonas Sundarakumar
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor